# SDR CALA2017011300101

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 89,899 hours, 9,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHT TEST LIGHT DOES NOT FLASH.  REPLACED THE FLASHLIGHT BATTERY .
